TITLE

Jaundice after treatment of leukemia with busulphan

AUTHOR(S)
Underwood, J C; Shahani, R T; Blackburn, E K
PUB. DATE
March 1971
SOURCE
British Medical Journal;3/6/1971, Vol. 1 Issue 5748, p556
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
64099441

 

Related Articles

  • Acute leukaemia after busulphan. Stott, H.; Fox, Wallace; Girling, D.J.; Stephens, R.J.; Galton, D.A.G. // British Medical Journal;12/10/1977, Vol. 2 Issue 6101, p1513 

    Evaluates the efficacy of cytotoxic chemotherapy with busulphan in acute leukemia. Resection of carcinoma of the bronchus; Absence of radiotherapy and other cytotoxic chemotherapy before the diagnosis of leukemia; Development of pancytopenia while taking busulphan.

  • Double allogeneic peripheral stem cell transplants for patients at high risk of relapse. Passweg, J R; Hoffmann, T; Tichelli, A; Favre, G; Rohner, F; Gratwohl, A // Bone Marrow Transplantation;8/15/98, Vol. 22 Issue 4, p321 

    Patients with chronic myeloid leukemia (CML) relapsing in blast crisis after HLA-identical sibling bone marrow transplantation (BMT) are difficult to treat. Infusion of donor lymphocytes or retransplantation are unlikely to result in long-term disease-free survival. Treatment intensification...

  • A-Z of children's health part II.  // Australia's Parents;Sep95, Issue 87, p45 

    Part II. Presents information pertaining to child health. Jaundice; Knock knees; Leukemia; Measles; Meningitis; Moles; Monilia; Motion sickness; Mouths; Mumps; Noses; Neuroblastoma; Symptoms; Treatment.

  • NEONATAL JAUNDICE - ETIOLOGY AND INCIDENCE. Iacob, Daniela; Boia, Marioara; Iacob, R. E.; Manea, Aniko // Jurnalul Pediatrului;Jul-Dec2011, Vol. 14 Issue 55/56, p26 

    Jaundice usually appears in newborns approximately 24 hours after birth, as a result of the imbalance between bilirubin production and excretion. Normally the jaundice disappears or its intensity decreases spontaneously in one or two weeks, with no treatment and living no sequels. Children...

  • Antituberculars.  // Reactions Weekly;5/18/2013, Issue 1453, p10 

    The article presents a case study of five HIV seropositive patients with jaundice and liver injury that developed after receiving treatment antituberculars.

  • Clofarabine approved for pediatric ALL. Posey, L. Michael // Pharmacy Today;Feb2005, Vol. 11 Issue 2, p8 

    The article reports that clofarabine has been approved for the treatment of pediatric patients aged 1-2 years with relapsed or refractory acute lymphoblastic leukemia after at least two prior regimens. The new purine nucleoside anti-metabolite is the first agent to be initially approved only for...

  • Health Q&A. McVeagh, Patricia // Australian Parents;Aug/Sep2001, p42 

    Provides information on jaundice in infants. Background on jaundice; Health risks; Information on breast milk jaundice; Treatment.

  • Color-flow imaging sonography of portal and hepatic vein flow to monitor fibrinolytic therapy with r-TPA for veno-occlusive disease following myeloablative treatment. Sonneveld, P; Laméris, J S; Cornelissen, J; Ogilvie, A; Löwenberg, B // Bone Marrow Transplantation;4/1/98, Vol. 21 Issue 7, p731 

    Veno-occlusive disease (VOD) is a serious complication of myeloablative therapy and stem cell transplantation. We here describe a case of VOD in a patient with acute myeloid leukemia (AML), who received an autologous peripheral blood stem cell graft after busulphan/ cyclophosphamide conditioning...

  • Dose-reduced conditioning for allogeneic blood stem cell transplantation: durable engraftment without antithymocyte globulin. Bornhäuser, M; Thiede, C; Schuler, U; Platzbecker, U; Freiberg-Richter, J; Helwig, A; Plettig, R; Röllig, C; Naumann, R; Kroschinsky, F; Neubauer, A; Ehninger, G // Bone Marrow Transplantation;7/15/2000, Vol. 26 Issue 2, p119 

    Between February 1998 and October 1999, 24 patients with advanced leukemia, lymphoma or solid tumors received G-CSF mobilized peripheral blood stem cells (PBSC) from HLA-matched sibling donors after dose-reduced conditioning therapy. Only patients with reduced performance status or major...

  • Imatinib.  // Reactions Weekly;4/21/2007, Issue 1148, p22 

    The article presents a case study of a teenage girl with chronic myeloid leukemia who developed autoimmune hepatitis during treatment with imatinib. The patient showed liver injury and presented with jaundice. The drug was suspended for three weeks and her liver values began to normalize. She...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics